# SDR WWMA9700160

- Difficulty date: October 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N356SB
- Make and model: Saab 340B
- Aircraft serial: 340B356
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Failed
- Location: Lavatory
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LIGHT IN THE LAVATORY SMOKES WHEN ON.  CREW PULLED THE CIRCUIT BREAKER.  MAINTENANCE REMOVED AND INSTALLED LOWER PLUG ASSEMBLY TO FLUORESCENT FIXTURE IN THE LAVATORY NEXT TO THE DOOR.
